Yes. Beyaz like all other birth control pills can trigger chloasma (melasma).
Chloasma, appears as a blotchy, brownish pigmentation on the face that develops slowly and fades with time. The pigmentation is due to overproduction of melanin by the pigment cells, melanocytes. If you suffer from melasma it is important to wear sunscreen as the sun can make it worse.
If the pigmentation is bothering you talk with your doctor. You may need to try a different form of contraception.
For more information see:
- Beyaz Information for Consumers
- Beyaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beyaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2014 • 1 answer
Posted 29 Jul 2015 • 2 answers
Posted 20 Sep 2015 • 1 answer
Posted 2 Jun 2016 • 0 answers
Posted 10 Jun 2016 • 0 answers